Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Congratulations to Old Man the longest active member on the forum
yesterday was his 14th anniversary of supporting the best forum on the internet.

READ THE TRIBUTE: https://www.peyroniesforum.net/index.php/topic,12336.0.html

Pages: [1]   Go Down

Author Topic: Anti depressants  (Read 220 times)

0 Members and 1 Guest are viewing this topic.

Blue25

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 15
Anti depressants
« on: November 27, 2019, 05:48:05 PM »

Just started Wellbutrin on Monday and it has been a strange journey so far. I’ve been noticing my morning erections last much longer and are more full than in the past.  BUT I’ve noticed my flaccid is much skinnier, much more wrinkled and tight than ever before. I have an indent on the left that’s part of the hourglass shape, but it’s deeper than the right side. I feel indents on left and right side of penis, more towards the top, right where my circumcision scar is.

My question is does anyone have any experience on Wellbutrin? Did it help you cope? We’re there any side effects you had that directly affected your peyronies?

I’m sorry if this comes off as scattered.
Logged

samsung

  • Major Contributor
  • ****
  • Country: us
  • Online Online
  • Gender: Male
  • Posts: 343
Re: Anti depressants
« Reply #1 on: November 27, 2019, 06:55:44 PM »

You're not going to like this so I am hesitant to offer this, but as someone who has been on over 70 different psych drugs and narcotics galore, antidepressants are in most cases ineffective and downright poison in others. But you might fall into the category of it being helpful. And that is just me so take it for what it is. My opinion is your brain is an homeostatic organ and does not want interference. And in general antidepressants mess with erections, the opposite of what you want. I don't recall what wellbutrin did to mine. Was too long ago. But I know SSRIs were not good. Wellbutrin is not an SSRI, it is related to phenylethylamines I think, so maybe it does nothing to effect erections.

I guess my whole point here is I have no clue, but I don't like drugs. And my second point would be do what you have to do to get by and don't base all your decisions on idiots like me.
Logged
44 y.o. Single. Onset of symptoms (pain-stinging like a wasp) @ 6/2018. No sudden injury. Curve developed slowly. 40 deg. dorsal. Hourglassing. Torsion to left flaccid. 2 rounds xiaflex. Restorex, DMSO+, heat, arginine, cialis, lipoic acid, vit. K2

TonySa

  • Think Tank
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 3094
Re: Anti depressants
« Reply #2 on: November 27, 2019, 10:19:40 PM »

Wellbutrin can be very helpful and is much less likely to have sexual side effects than SSRI’s  for men.  If you do develop side effects talk w your doc as many times they will diminish w time or the dose can be modified.  Also, antidepressant meds have better outcomes if combined w psychotherapy. 
Logged
PxD 2 yrs, failed all tx. 9/18: excision, grafting & implant Dr Karpman MtnView Ca, AMS CX 18cm + 3rte
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
1539 Views
Last post December 04, 2014, 04:40:50 PM
by Skjaldborg
2 Replies
1969 Views
Last post February 16, 2015, 05:39:43 PM
by emasculated
6 Replies
356 Views
Last post May 06, 2019, 05:56:39 AM
by pfract